# SDR 95FDEA01509

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT, FLT ENG NOTICED FLUX OF 30 TO 40 DEGREES IN R/PACK TEMP AND ABNORMAL LOW R/BLEED PRESS.  ALMOST SIMULTANEOUSLY ENG NR 3 OVERHEAT LIGHT ON FLT ENG'S PANEL ILLUMINATED.  R/PACK WAS SHUTDOWN AND R/BLEED CLOSED.  THE NR 3 ENG STRUT OVERHEAT LIGHT WENT OUT IMMEDIATELY.  RAN ALL 3 ENG AT 80 PERCENT AND BOTH PACKS.  CND MALFUNCTION, OK FOR SERVICE.
